Jump to content

Jae

Newbie
  • Posts

    6
  • Joined

  • Last visited

Jae's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. I continue to feel weird today. Everything looks like I am sleep walking. I am so envious of even someone going to work. I have a fever of 99.5 . I have it most all day. I am going crazy. I just want to feel normal. This. Suck so bad. It. Scares me.
  2. I did in the beginning about 3 weeks ago, but not anymore.
  3. Hello Siegfried, I have been on bupropion for about a year but the pharmacy recently changed Me to another generic and that is when this nightmare began. Now I am on name brand.
  4. Thank you JMG, you have given me some comfort and hope.
  5. Any help would be appreciated. I am terribly scared. Thank you
  6. It's a long story as usual but I will try to keep it short. I just need some help. About 3 weeks ago, I switched from a genetic wellbutrin to another generic. Then everything started happening. I don't know if it has to do with the switch or if I am just going to give in to some illness and die. My symptoms started as severe dizziness, bodyaches, low grade fever and weird light sensitivity. I've been through opiate withdrawals more times than I'd like to admit and it was very similar but I couldn't figure it out because this wasn't the case. I went in to see my doctor and all my blood work came back normal for no viruses or failing organs. I just didn't understand. Then I remembered that I had changed to a different brand of wb. I felt a bit relieved, thinking that maybe I wasn't going to die after all and got the pharmacy to give me name brand wb. Within 2 days the dizziness vanished but I still have the weird vision and now some tremors and still a low fever. I went to a specialist today who wasn't so concerned. I am praying it has something to do with the wb change. I haven't even been on the name brand one for a week yet so I know it takes a while to get back in your system if the other generic was just not good. I am under a dr supervision. I just need some anxiety relief that maybe this is what's going on. I have searched the internet, my mind, my soul, the dr for answers and this is the one I keep coming back to. My vision is so odd, it is driving Me crazy. Like I am drunk and light sensitive all day long. The only time I ever felt this way was during opiate withdrawals so it seems possible to be the wellbutrin, but dang I feel like crap. I can't work or do anything. If it was the crapy generic that did this, how long until the name brand will get into my system totally. I can't handle it especially not knowing why I feel this way. I know these ad can do crazy things from time to time.
×
×
  • Create New...